MathSciNet Relay Station
MathSciNet bibliographic data
MR2358497 26A06 (26A24)
Fejzić, H.; Freiling, C.; Rinne, D. A mean value theorem for generalized Riemann derivatives. Proc. Amer. Math. Soc. 136 (2008), no. 2, 569–576.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement